# SDR VNAA0409003

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 1,224 hours, 1,213 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING PLASTIC ODOR TOWARDS THE AFT CARGO BAY.  MAINTENANCE RAN THE AIRCRAFT, INSPECTED, AND RAN THE ENVIRONMENTAL CONTROL SYSTEM IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 36-00-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
